Jump to content

Do Your Meds Make You Emotionally Numb


Jmeff

Recommended Posts

My meds DO NOT make me feel emotionally numb, they make me feel like my normal self.

 

When I'm in a situation where it's appropriate to feel happy, I feel happy.  When I'm in a situation where it's appropriate to feel sad, I feel sad.

 

I take every morning 20 mg escitalopram (generic for Lexapro) and every night 0.5 mg clonozepam (generic for Klonopin).

 

Jmeff, what meds are you taking and exactly how emotionally numb do you feel?  Before any meds, did you feel wild and wacky feelings, or mood swings, or dark depression?  If so, maybe the increased emotional stability on meds "seems" like being numb?

Link to comment
Share on other sites

I wish. I've tried so many medications and different therapies and nothing has worked. I'm to the point where I just need to be able to work my job and get through life. The only way I think I can accomplish this is if I don't feel anything. I think I'd rather feel numb than dysfunctional.

Link to comment
Share on other sites

I take Prozac and ive just started it and its making me feel lethargic. Around 12 years back i was on Prozac and at that time it made me feel so energetic,happy and full of life. but now when i started taking it again after 12 years i feel lazy and lifeless.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...